{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602007018753962   Reference number:60A0102187

A realization theorem for biquadratic minimum drivingpoint functions.

Biquadraticな極小駆動点関数の実現定理
Author (2):
Material:
Volume: 48  Issue:Page: 1659-1660  Publication year: 1960
JST Material Number: D0378A  Document type: Article
Article type: 短報  Country of issue: United States (USA) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page